# SDR 06FDEA03768

- Difficulty date: October 23, 2006
- Submitted: October 23, 2006
- Operation: Air carrier
- Aircraft: N10060
- Make and model: Doug DC-10-10
- Aircraft serial: 46970
- Aircraft time: 51,087 hours, 19,229 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK WORN BETWEEN STA1159 AND 1190 BBL 47.  NON-ROUTINE-N00378 REMOVED AND REPLACED CORRODED SEAT TRACK, FABRICATED, ALODINED, PRIMED AND INSTALLED NEW SEAT TRACK IAW MD/DC 10 SRM 53-70-00 VOL I PAGE 21 AND 52-21-01 VOL II PAGE19.  MECH 110207, QC 388.
